Skin Therapy Letter HOME
Written for dermatologists by dermatologists. Indexed by the US National Library of Medicine.
Skin Information
NETWORK
Skin Therapy Letter About STL Subscribe Today SkinCareGuide Network Site Map
CUSTOM DERMATOLOGY SEARCH:
Loading

Derm News: 2007.14(10)

Adverse Effects When Injecting Facial Fillers

Seminars in Cutaneous Medicine & Surgery, 26(1):34-39
Hayes B. Gladstone and Joel L. Cohen
ABSTRACT

Facial soft-tissue augmentation has become ubiquitous in cosmetic dermatology. In the appropriate patient and with appropriate training, fillers can temporarily eliminate rhytides, creases, and defects, thereby producing a rejuvenated appearance. Yet, even in the most experienced injectors, there can be complications.

These adverse effects can be divided into early and late and range from bruising to necrosis. Understanding the anatomy, limitations of the filler and proper technique can reduce the risk of adverse effects. When a complication occurs, the practitioner should understand how to manage them from observation to surgical intervention.


    Back to Current Volume:   Dermatology News 2007.14


The Derm News service provided by the Editorial Consultants of Skin Therapy Letter© and its founding editor Dr. Stuart Maddin.